# SDR AALA20150702017

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 42,608 hours, 17,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004393
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK INBD OF CTR SCUFF PLATE IS CORRODED AT APPROX FS 795.  R & R FLOOR TRACK SECTION FROM STATIONS 780 TO 910 IAW SRM 53-00-53-2R-3.
